# SDR JJBA20210313013

- Difficulty date: March 13, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 44,020 hours, 27,305 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 8166052
- Part serial: 1276
- Condition: Cracked
- Location: Bleed Air Duct
- Part time: 1 hours, 2 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT AT 6000 FEET E2 BLEED LEAK MESSAGE ON EICAS. FOUND LEAKING JOINT BLOWING HOT AIR ON SENSOR LOCATION #26. FOUND "T" TUBE BEFORE CROSSBLEED VALVE CRACKED. REMOVED RH BLEED VALVE, RH PACK VALVE, RH A/I VALVE, RH ATS VALVE AND ATTACHING DUCT TO FACILITATE BLEED LEAKAGE TEST. PERFORMED RH AIR BLEED SYSTEM LEAK TEST. LEAK TEST FAIL FOUND GROUND AIR START VALVE TO BE LEAKING. R&R GROUND CONNECTION VALVE. REPLACED LEAKING O-RINGS AT POSITION #26. REPLACED T DUCT AT CROSS BLEED VALVE. PERFORMED RH BLEED AIR SYSTEM LEAK TEST. OPS CHECK LEAK CHECK SAT.
